# SDR SWAA2020012940859

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 45,595 hours, 22,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Incorrect
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE EMERGENCY OVERWING EXIT SIGN ARROW WAS POINTING WRONG. / INSTALLED CORRECT EXIT SIGN PER MM.
